# SDR SWAA2022030802318

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343AT SHARK FIN CRACKED / REMOVED & REPLACED BLADE SEAL IAW SRM 51-40-02 & IPC 55-10-52; PANEL 242AT
